Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 11

All articles in this issue are freely accessible.

Polynomials in $\mathbb{R}[x,y]$ that are sums of squares in $\mathbb{R}(x,y)$
David B. Leep and Colin L. Starr.
Proc. Amer. Math. Soc. 129 (2001), 3133-3141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844985
On the homology of split extensions with $p$–elementary kernel
Marcin Chalupnik.
Proc. Amer. Math. Soc. 129 (2001), 3143-3149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844986
Hilbert modular pseudodifferential operators
Min Ho Lee.
Proc. Amer. Math. Soc. 129 (2001), 3151-3160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844987
Finite groups embeddable in division rings
T. Y. Lam.
Proc. Amer. Math. Soc. 129 (2001), 3161-3166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1844988
On homology of real algebraic varieties
Yildiray Ozan.
Proc. Amer. Math. Soc. 129 (2001), 3167-3175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844989
A generalization of the Lipschitz summation formula and some applications
Paul C. Pasles and Wladimir de Azevedo Pribitkin.
Proc. Amer. Math. Soc. 129 (2001), 3177-3184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844990
Defending the negated Kaplansky conjecture
Akira Masuoka.
Proc. Amer. Math. Soc. 129 (2001), 3185-3192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844991
Characterization of completions of reduced local rings
Dan Lee, Leanne Leer, Shara Pilch and Yu Yasufuku.
Proc. Amer. Math. Soc. 129 (2001), 3193-3200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844992
On the number of conjugacy class sizes and character degrees in finite $p$-groups
Gustavo A. Fernández-Alcober and Alexander Moretó.
Proc. Amer. Math. Soc. 129 (2001), 3201-3204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844993
A characterization of bilateral operator weighted shifts being Cowen-Douglas operators
You Qing Ji, Juexian Li and Yihua Yang.
Proc. Amer. Math. Soc. 129 (2001), 3205-3210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844994
A simple proof for Schur’s theorem
R. A. Kortram.
Proc. Amer. Math. Soc. 129 (2001), 3211-3212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844995
Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points
Franz Peherstorfer and Peter Yuditskii.
Proc. Amer. Math. Soc. 129 (2001), 3213-3220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844996
Rotation numbers in the infinite annulus
Patrice Le Calvez.
Proc. Amer. Math. Soc. 129 (2001), 3221-3230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844997
A universal property of reflexive hereditarily indecomposable Banach spaces
Spiros A. Argyros.
Proc. Amer. Math. Soc. 129 (2001), 3231-3239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844998
Areas of two-dimensional moduli spaces
Toshihiro Nakanishi and Marjatta Näätänen.
Proc. Amer. Math. Soc. 129 (2001), 3241-3252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1844999
Spectral synthesis for $A(G)$ and subspaces of $VN(G)$
Eberhard Kaniuth and Anthony T. Lau.
Proc. Amer. Math. Soc. 129 (2001), 3253-3263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845000
On characterizations of multiwavelets in $L^{2}(\mathbb{R}^{n})$
Marcin Bownik.
Proc. Amer. Math. Soc. 129 (2001), 3265-3274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845001
A generalized Schwarz lemma at the boundary
Dov Chelst.
Proc. Amer. Math. Soc. 129 (2001), 3275-3278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845002
Revêtements et isométries pour la métrique infinitésimale de Kobayashi
Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 129 (2001), 3279-3284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845003
Spectral radius of the sampling operator with continuous symbol
Mark C. Ho.
Proc. Amer. Math. Soc. 129 (2001), 3285-3295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845004
Dunford–Pettis sets
Paul Lewis.
Proc. Amer. Math. Soc. 129 (2001), 3297-3302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845005
Fourier restriction for affine arclength measures in the plane
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 129 (2001), 3303-3305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845006
The structure of quantum spheres
Albert Jeu-Liang Sheu.
Proc. Amer. Math. Soc. 129 (2001), 3307-3311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845007
A note on extensions of asymptotic density
A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski.
Proc. Amer. Math. Soc. 129 (2001), 3313-3320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845008
The canonical solution operator to $\overline{∂}$ restricted to Bergman spaces
Friedrich Haslinger.
Proc. Amer. Math. Soc. 129 (2001), 3321-3329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845009
On the Berezin-Toeplitz calculus
L. A. Coburn.
Proc. Amer. Math. Soc. 129 (2001), 3331-3338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845010
An operator inequality related to Jensen’s inequality
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 129 (2001), 3339-3344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845011
A nicely behaved singular integral on a purely unrectifiable set
Petri Huovinen.
Proc. Amer. Math. Soc. 129 (2001), 3345-3351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845012
Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity
Todd L. Fisher and Christopher P. Grant.
Proc. Amer. Math. Soc. 129 (2001), 3353-3362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845013
Quasiconformal variation of slit domains
Clifford J. Earle and Adam Lawrence Epstein.
Proc. Amer. Math. Soc. 129 (2001), 3363-3372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845014
Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$
Sang Hyuk Lee.
Proc. Amer. Math. Soc. 129 (2001), 3373-3378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845015
Non-tangential limits, fine limits and the Dirichlet integral
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 129 (2001), 3379-3387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845016
Unbounded convex mappings of the ball in $\mathbb{C}^{n}$
Jerry R. Muir Jr. and Ted J. Suffridge.
Proc. Amer. Math. Soc. 129 (2001), 3389-3393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845017
A generalization of Bendixson’s criterion
Michal Feckan.
Proc. Amer. Math. Soc. 129 (2001), 3395-3399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845018
Minimal sufficiency of order statistics in convex models
Lutz Mattner.
Proc. Amer. Math. Soc. 129 (2001), 3401-3411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845019
On uniform properties of doubling measures
Michael Ruzhansky.
Proc. Amer. Math. Soc. 129 (2001), 3413-3416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845020
Incompressible surfaces in link complements
Ying-Qing Wu.
Proc. Amer. Math. Soc. 129 (2001), 3417-3423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845021
Volume growth and parabolicity
Ilkka Holopainen and Pekka Koskela.
Proc. Amer. Math. Soc. 129 (2001), 3425-3435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845022
On fillable contact structures up to homotopy
Paolo Lisca.
Proc. Amer. Math. Soc. 129 (2001), 3437-3444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845023
Variationally complete representations are polar
Antonio J. Di Scala and Carlos Olmos.
Proc. Amer. Math. Soc. 129 (2001), 3445-3446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1845024
American Mathematical Society